MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5414/cp204003

Медицинская библиотека · International journal of clinical pharmacology and therapeutics · 2022

Interferon α-induced lupus-like reaction in a mycosis fungoides patient: A case report.

Fatemi Naeini Farahnaz, Yazdanpanah Maral, Mohaghegh Fatemeh, Rajabi Parvin, Tabatabaei Elham Tavousi

Клинический случайСтатьяПеревод в очереди

Аннотация

Mycosis fungoides (MF) is the most common form of cutaneous T-cell lymphomas and interferon α is one of the treatment modalities for MF patients. So far, various side effects have been reported in connection with interferon use, including lupus-like reaction, which is relatively rare and classified as an injection-site reactions (ISR). We report a 38-year-old female with history of MF for 2 years who developed cutaneous lesions at the sites of interferon α-2b injections. There are few reports of lupus-like reaction due to therapy with interferon in malignant melanoma and multiple sclerosis (MS) patients, but there is no report in the literature about this side effect among patients with MF.

Для цитирования: Fatemi Naeini Farahnaz, Yazdanpanah Maral, Mohaghegh Fatemeh, Rajabi Parvin, Tabatabaei Elham Tavousi. Interferon α-induced lupus-like reaction in a mycosis fungoides patient: A case report.. International journal of clinical pharmacology and therapeutics. 2022. DOI: 10.5414/cp204003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.